# SDR 06FDEA03747

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 38,443 hours, 26,388 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129942F1
- Part serial: 0349G
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,977 hours, 5,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAP GAUGE SHOWED ASYMMETRY WHEN RETRACTING FLAPS FOR 15 DEGREE TO 5 DEGREE.  RIGHT NEEDLE STAYED AT FLAPS 15, LEFT NEEDLE MOVED TO 5 DEGREE AND STOPPED.  ON TOUCHDOWN FLAPS TRACKED NORMALLY TO FLAPS 25.  T/S AND FOUND OUTBOARD FLAP INDICATOR INTERMITTENTLY SPLIT.  REMOVED AND REPLACED OUTBOARD FLAP INDICATOR REF MM 27-52-021-2.  ALL FLAP OPERATION NORMAL.  OK FOR SERVICE.
